| Catalog Number |
R2007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pneumonia (2011); Pulmonary Edema (2020)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A literature search for the esophyx device product family revealed a patient who developed aspiration pneumonia complicated by flash pulmonary edema requiring post-procedure hospitalization and medical management for five days following the tif procedure.No additional information was reported.
Additional Manufacturer Narrative
The suspect device is not expected to be returned for evaluation.A follow up report will be submitted once the investigation is complete.A lot number was not provided, therefore, a review of product history and complaint database is not expected to be performed.